# SDR FDEA202304280771

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300*
- Aircraft serial: 630
- Aircraft time: 65,595 hours, 25,446 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

PASSING ABOUT 3,000 , THE NUMBER 2 ENGINE MADE A LOUD NOISE AND THE AIRCRAFT SHOOK. WE FOLLOWED ECAM, SHUT DOWN THE NUMBER 2 ENGINE AND LANDED. MAX EGT WAS ABOUT 710.  REMOVED AND REPLACED #2 PW ENGINE PER EC-PWBOOT ENGINE CHANGE WORK CARD INSTRUCTIONS. ALL OPS AND LEAK CHECKS GOOD. RII SIGN-OFF REQUIREMENTS ARE SATISFIED WITHIN THE MAINTENANCE PROGRAM WIC PER GMM 07-1-100 PARA F.4. NOTE. AC OK FOR SERVICE.
